Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jordean23

need help!

Recommended Posts

i went to the derm today for my bacne and he prescribed me some 100 mg doxycycline and some clindamysin phosphate lotion. The derm told me to use the lotion for my face as well, but i am very hesitant because the regimen is doing well for me. The only thing is, the regimen asn't really cleared me up and its been about 4 months. Is it ok for me to use doxycycline while using the regimen on my face?

Link to comment
Share on other sites

Doxycycline is an antibiotic, so it wont interfere with the regimen. Antibiotics clear up zits but if you want my opinion, I wouldn't bother with it, as an antibiotic is only a temporary solution. The zits eventually become immune (for me it took about 2 years on doxycyline). Constant use of antibiotics is not a great idea either (heard of superbugs?) plus they kill the good bacteria, so they can give you thrush, assuming you are a girl, which you might not be, sorry.

So, it is no big deal if you combine the two. I have gotten way better results with the regimen than I ever got on doxy though, if that helps change your mind :)

sorry, I just read your post again and realised you said bacne.

disregard the earlier stuff, it is hard to use the regimen for bacne

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×